# SDR UALA2013032501875

- Difficulty date: March 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,818 hours, 23,050 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED APU FLOW SENSING MODULE REF DF676 APU AUTO SHUTDOWN.  REPLACED FLOW SENSING MODULE, NO HELP ACC.  APU DEEP BITE TEST FAULTS SHOW DELTA P, FUEL CONTROL UNIT, DE-OILER SOLENOID, HOT SENSOR AND P2 SENSOR
